# SDR AUS20030292

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ANGLE BRACKET LOCATED AT CARGO FLOOR LEVEL BS 720D BL 21L CONTAINED LEVEL 2 CORROSION. FOUND DURING CPCP INSPECTION IAW C53-113-01.
